Can I safely go from 10% compounded cream to Natpro?

by Tanya
(Los Angeles)

I'm 29 years old, and ever since having my Son 3 years ago have been a mess. I have a mild case of PCOS, had a miscarriage last year, and have countless other symptoms of being Estrogen Dominance.

I was given a compounded progesterone cream 10% (120 Grams) which I feel has been an overload on my body. I have used it for 3 weeks and although it has helped with anxiety I feel depressed, and out of sorts. I'm stopping today. I want to try Natpro, but I'm not sure how to transition from such a high dose of strong progesterone cream to a more mild cream would work. I have adrenal fatigue as well, which I feel was getting better until I started the compounded cream, I think it was overload for my adrenals. Help please!

Comments for Can I safely go from 10% compounded cream to Natpro?

Click here to add your own comments

Oct 24, 2011
Can I safely go from 10% compounded cream to Natpro?
by: Wray

Hi Tanya I would have to know the amount of progesterone you were getting, you only say the cream was 10%. I've known women using this, but the amount of cream they were told to use only contained about 25-50mg progesterone. Please let me know then I can help further. And is the cream very thick, does it absorb easily, this has a bearing too. I do recommend 100-200mg/day, but it seems you would need the 200mg/day to begin with, maybe more. PCOS, a miscarraige other symptoms of Oestrogen Dominance, all indicate you'll need a high amount. we do have more info on our page How to use progesterone cream. Please come back to me with the answer to how much you're using. Take care Wray


Oct 28, 2011
dosage
by: Tanya

Hi Wray,

I was using it 2 times daily, and it is a thick cream. I notice that after I put it on, if I happen to take a shower later in the day I can actually feel it rubbing off my skin. My original dosage was to be used 4 times daily, but this was WAY to much so I cut back. I'm still taking it, and almost feel addicted to it, I have tried to stop and get heart palps and severe anxiety. I want to come off this stuff and use something of a lower dose, but my adrenals are suffering, any advice?

Oct 31, 2011
dosage
by: Wray

Hi Tanya I'm pleased you are using it twice a day, this is the minimum it should be used. But I still don't know how much you are using. Are you using 1ml (1/5th tsp) or 5ml (1tsp) of cream per day, or more? Why was 4 times a day way too much? The heart palps and anxiety are due to excess oestrogen, progesterone suppresses it. I really need to know how much progesterone you're using before I can continue to help you. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...